MathSciNet Relay Station
MathSciNet bibliographic data
MR2152339 15A24
Zhang, Yu-hai On Hermitian positive definite solutions of matrix equation $X-A^*X^{-2}A=I$. J. Comput. Math. 23 (2005), no. 4, 408–418.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement